# SDR SWAA2014081430866

- Difficulty date: August 6, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 27,326 hours, 13,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT ENTRY THRESHOLD CORRODED.  R & R THRESHOLD IAW SRM & DWG.
